# SDR 9803019957

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN WINDOW RING PAN, LEFT SIDE FS 680.  REPAIRED PER EA 99-154172.
